Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 155, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 26, 2016, 4:50 PM CDT for 9 counties in Nebraska; Jewell County, Smith County, Kansas. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 4:50 PM CDT (21:50 UTC)
- Expired
- May 26, 2016, 5:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jewell County, KS, Smith County, KS, Adams County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Hamilton County, NE, Nuckolls County, NE, Thayer County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 46 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:55 PM CDT | HAIL 0.5 | Guide Rock, NE | TRAINED SPOTTER REPORTED HEAVY RAIN AND HAIL UP TO THE SIZE OF DIMES. |
| May 26, 5:10 PM CDT | TSTM WND GST 50 | Red Cloud, NE | RED CLOUD FIRE DEPARTMENT REPORTS WINDS ESTIMATED AT 50 MPH AND DIME SIZE HAIL. REPORT RELAYED BY MID RIVERS 911. |
| May 26, 5:20 PM CDT | TSTM WND GST 50 | 2 W Fairfield, NE | SPOTTERS REPORT 50 MPH WINDS AND A WALL CLOUD FORMING TO THE WEST. |
| May 26, 5:26 PM CDT | TSTM WND GST 62 | 6 S Glenvil, NE | MESONET SITE 6 S OF GLENVIL RECORDED A 62MPH GUST AT 526PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -107 m²/s²
- 0-3 km storm-relative helicity
- -78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
871
WUUS53 KGID 262150
SVRGID
KSC089-183-NEC001-035-059-061-081-129-169-181-185-262230-
/O.NEW.KGID.SV.W.0155.160526T2150Z-160526T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
450 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
NORTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS...
NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 530 PM CDT
* AT 449 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF RIVERTON TO HEBRON...MOVING
NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HASTINGS...YORK...GENEVA...SUPERIOR...HEBRON...SUTTON...RED CLOUD...
HARVARD...HENDERSON...BLUE HILL...CLAY CENTER...JUNIATA...DESHLER...
EXETER...FAIRMONT...EDGAR...NELSON...MCCOOL JUNCTION...FAIRFIELD AND
SHICKLEY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 354 AND 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTHEASTERN NEBRASKA.
LAT...LON 4000 9777 4000 9793 3996 9793 3994 9801
3988 9889 4066 9852 4086 9737 4010 9737
TIME...MOT...LOC 2149Z 204DEG 54KT 3995 9878 4015 9760
HAIL...1.00IN
WIND...60MPH
$$
JCB2 follow-up statements
973
WWUS53 KGID 262205
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
505 PM CDT THU MAY 26 2016
KSC089-183-NEC061-262214-
/O.CAN.KGID.SV.W.0155.000000T0000Z-160526T2230Z/
JEWELL KS-SMITH KS-FRANKLIN NE-
505 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEWELL...NORTHEASTERN
SMITH AND SOUTHEASTERN FRANKLIN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTHEASTERN NEBRASKA.
LAT...LON 4002 9773 4000 9873 4066 9852 4086 9737
4010 9737
TIME...MOT...LOC 2204Z 270DEG 54KT 4012 9865 4032 9747
$$
NEC001-035-059-081-129-169-181-185-262230-
/O.CON.KGID.SV.W.0155.000000T0000Z-160526T2230Z/
NUCKOLLS NE-CLAY NE-HAMILTON NE-YORK NE-FILLMORE NE-THAYER NE-
WEBSTER NE-ADAMS NE-
505 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NUCKOLLS...CLAY...SOUTHERN HAMILTON...SOUTHERN YORK...FILLMORE...
THAYER...WEBSTER AND ADAMS COUNTIES...
AT 504 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR INAVALE TO NEAR BRUNING...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HASTINGS...YORK...GENEVA...SUPERIOR...HEBRON...SUTTON...RED CLOUD...HARVARD...
HENDERSON...BLUE HILL...CLAY CENTER...JUNIATA...DESHLER...EXETER...
FAIRMONT...EDGAR...NELSON...MCCOOL JUNCTION...FAIRFIELD AND SHICKLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTHEASTERN NEBRASKA.
LAT...LON 4002 9773 4000 9873 4066 9852 4086 9737
4010 9737
TIME...MOT...LOC 2204Z 270DEG 54KT 4012 9865 4032 9747
HAIL...0.88IN
WIND...60MPH
$$
JCB676
WWUS53 KGID 262223
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
523 PM CDT THU MAY 26 2016
NEC001-035-059-081-129-169-181-185-262233-
/O.EXP.KGID.SV.W.0155.000000T0000Z-160526T2230Z/
NUCKOLLS NE-CLAY NE-HAMILTON NE-YORK NE-FILLMORE NE-THAYER NE-
WEBSTER NE-ADAMS NE-
523 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NUCKOLLS...CLAY...SOUTHERN
HAMILTON...SOUTHERN YORK...FILLMORE...THAYER...WEBSTER AND ADAMS
COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTHEASTERN NEBRASKA.
LAT...LON 4002 9773 4000 9873 4066 9852 4086 9737
4010 9737
TIME...MOT...LOC 2221Z 204DEG 54KT 4012 9865 4032 9747
$$
JCBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:37 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 26, 2:37 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Hastings NE 237 PM CDT THU MAY 26 2016 .SHORT TERM...(This evening through Friday) Issued at 233 PM CDT Thu May 26 2016 Abbreviated AFD due to early start to severe weather this afternoon. Severe storms have begun in full force across the area initial line going up near the radar and extending east. This is well north of the main surface boundary that extends from southwest KS to southeast NE. Storms have also popped along the boundary to our south in KS. All ingredients in place with plenty of moisture as low 70 dewpoints have advected as far north as CNK. Decent forcing with upper wave now centered over four corners region and slowly churning east. Current instability ranges from ml-CAPE values of near 4000 J/KG in the southern CWA to 1000 in the far north. Mid level lapse rates impressive south of highway 30 ranging from 8-9 deg C. Effective bulk shear values of 40kt south CWA to 60 kt north. Only thing lacking at present are 0-1 km bulk shear values which are 10 kt or less. Still, latest Sig Tor parameter values now in the 3-4 range in the Tor Watch area so will need close monitoring. Large hail parameters off the chart with the southern half of the CWA currently exceeding 30, while northern CWA exceeding 14. What all of that means is we are looking at a good setup for severe thunderstorms with the main threat at present being very large to giant size hail. Tornadoes also possible especially near and along the boundary. Expect activity to continue into the evening and overnight as more thunderstorms move in from the southwest. Precipitation chances continue into Friday and while severe threat won't be as high as it is today, it will still be possible until main upper wave gets east of us. .LONG TERM...(Friday night through Thursday) Issued at 233 PM CDT Thu May 26 2016 Unsettled weather continues in the long term although we do see a pattern change. Deep upper southwest U.S. low finally moves to the east and by 00Z Saturday it should be near northwest KS, and then move over our CWA on Sat as it opens into a wave. By 00Z Sunday the upper trough axis should be to our east near the MO River Valley. So Sat night and early Sun may not be as active although chances return Sun night as a surface boundary once again hangs up in the central Plains. Another upper low is progged to move into the Pacific NW region later on Sunday which should preclude any ridging over the Plains. The earlier runs of the EC and GFS differed on the timing but they do both move this system east across southern Canada. The latest run of the GFS seems to be coming more into line with the EC. Our thunderstorm chances should continue until that wave axis gets east of our CWA. This could be as early as Wed but will just have to see how system progresses. && .AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Friday afternoon) Issued at 1213 PM CDT Thu May 26 2016 Main issue will be thunderstorm chances starting later this afternoon and continuing into tonight. Difficult to determine exact timing as tstms will be scattered across the area. Did lower ceilings to IFR after 06Z as latest guidance from several models showing this. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Ewald LONG TERM...Ewald AVIATION...Ewald
Hazardous weather outlook, May 26, 1:26 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 126 PM CDT THU MAY 26 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 271830- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 126 PM CDT THU MAY 26 2016 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PORTIONS OF NORTH CENTRAL KANSAS. TO THE NORTH OF THIS AREA...THERE IS AN ENHANCED RISK THAT EXTENDS UP TO HOLDREGE...KEARNEY...GRAND ISLAND...AND YORK. NORTH OF THAT AREA THERE IS A SLIGHT RISK. TIMING...THE MOST LIKELY TIME WILL BE FROM 3 PM UNTIL 11 PM. HOWEVER...THERE IS A LOW CHANCE SOME STORMS COULD STILL REMAIN SEVERE AFTER 11 PM. IMPACTS...WHILE SEVERE STORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE HIGHEST IMPACT THUNDERSTORMS ARE MOST LIKELY OVER THE MODERATE RISK AREA...WHERE TORNADOES AND EXTREMELY LARGE HAIL WILL BE POSSIBLE. HAIL COULD BE AT LEAST THE SIZE OF BASEBALLS. DAMAGING WINDS AND FLASH FLOODING WILL ALSO BE POSSIBLE. WITHIN THE ENHANCED AND SLIGHT RISK AREAS...LARGE HAIL WILL BE THE PRIMARY THREAT. DAMAGING WINDS ARE A LESSER THREAT... BUT COULD ALSO OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AT LEAST SMALL CHANCES FOR THUNDERSTORMS EXIST EACH DAY AND NIGHT THROUGH THIS PERIOD. FRIDAY AFTERNOON INTO FRIDAY NIGHT...AT LEAST A MARGINAL RISK OF SEVERE STORMS EXISTS ACROSS THE OUTLOOK AREA. BEYOND FRIDAY...ADDITIONAL CHANCES FOR SEVERE STORMS CANNOT BE RULED OUT...BUT IT IS TOO EARLY TO CONFIDENTLY ASSESS THE POTENTIAL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATER TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB
In the hours before
Local storm report, May 26, 2:53 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
253 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL ONG 40.40N 97.84W
05/26/2016 E1.75 INCH CLAY NE EMERGENCY MNGR
LOCATION CORRECTED TO ONG, NE.
&&
REEDLocal storm report, May 26, 3:29 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 5 SE EXETER 40.59N 97.39W
05/26/2016 E0.50 INCH FILLMORE NE TRAINED SPOTTER
TRAINED SPOTTER REPORTS HEAVY RAIN AND DIME
SIZE HAIL.
0227 PM HAIL AYR 40.44N 98.44W
05/26/2016 E1.50 INCH ADAMS NE EMERGENCY MNGR
0207 PM HAIL 3 SSE BLUE HILL 40.29N 98.43W
05/26/2016 E1.25 INCH WEBSTER NE TRAINED SPOTTER
0207 PM HAIL ONG 40.40N 97.84W
05/26/2016 E1.75 INCH CLAY NE EMERGENCY MNGR
LOCATION CORRECTED TO ONG, NE.
0207 PM HAIL 4 NW GLENVIL 40.54N 98.30W
05/26/2016 E1.75 INCH ADAMS NE EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED 4 MILES SOUTH
OF THE INTERSECTION OF HWY 6 AND 74.
0206 PM HAIL 3 S BLUE HILL 40.29N 98.45W
05/26/2016 E1.50 INCH WEBSTER NE NWS EMPLOYEE
0200 PM HAIL 3 S BLUE HILL 40.29N 98.45W
05/26/2016 E1.00 INCH WEBSTER NE NWS EMPLOYEE
SOME QUARTER SIZE HAIL AT JUNCTION OF
HIGHWAY 281 AND HIGHWAY 4.
0157 PM HAIL EDGAR 40.37N 97.97W
05/26/2016 E1.00 INCH CLAY NE PUBLIC
0157 PM HAIL 3 SSW BLUE HILL 40.29N 98.47W
05/26/2016 E1.00 INCH WEBSTER NE TRAINED SPOTTER
0828 PM HAIL FARNAM 40.71N 100.21W
05/25/2016 M0.50 INCH DAWSON NE TRAINED SPOTTER
DIME SIZED HAIL WITH WINDS 25 TO 30 MPH.
&&
NWS HASTINGS NE
IRIS SYSTEMLocal storm report, May 26, 4:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
421 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN GENEVA 40.53N 97.60W
05/26/2016 M2.57 INCH FILLMORE NE MESONET
2 HR TOTAL THRU 4 PM.
&&
HALBLAUBLocal storm report, May 26, 4:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
434 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 3 S GILEAD 40.10N 97.42W
05/26/2016 E0.88 INCH THAYER NE TRAINED SPOTTER
TRAINED SPOTTER REPORTS HEAVY RAIN AND HAIL UP TO THE
SIZE OF NICKELS.
&&
REEDLocal storm report, May 26, 4:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
439 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST SMITH CENTER 39.78N 98.78W
05/26/2016 E50 MPH SMITH KS LAW ENFORCEMENT
PEA SIZED HAIL, HEAVY RAIN AND EST WINDS AT 50MPH WITH
STORMS.
&&
PBEDALocal storm report, May 26, 4:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
440 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 6 S RED CLOUD 40.00N 98.52W
05/26/2016 E1.00 INCH SMITH KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS ONE INCH HAIL 6 MILES SOUTH OF
RED CLOUD.
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:11 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 49 min |
| May 25, 8:36 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 39 min |
| May 25, 8:55 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 50 min |
| May 25, 9:11 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 49 min |
| May 25, 9:26 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 34 min |
| May 25, 9:46 PM CDT | Special Weather Statement | GID | Kearney | 29 min |
| May 25, 10:08 PM CDT | Special Weather Statement | GID | Adams, Hall, Kearney | 52 min |
| May 25, 10:18 PM CDT | Special Weather Statement | GID | Greeley, Howard | 42 min |
| May 25, 10:18 PM CDT | Severe Thunderstorm Warning | GID | Adams, Kearney, Webster | 27 min |
| May 25, 10:43 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 47 min |
| May 25, 10:45 PM CDT | Special Weather Statement | GID | Hamilton, Merrick, Nance, Polk, York | 45 min |
| May 25, 11:24 PM CDT | Special Weather Statement | GID | Fillmore, Hamilton, Merrick, Nance, Polk, York | 51 min |
| May 26, 1:36 PM CDT | Severe Thunderstorm Warning | GID | Webster | 39 min |
| May 26, 1:46 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 44 min |
| May 26, 2:08 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Webster | 31 min |
| May 26, 2:21 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 24 min |
| May 26, 2:28 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore | 28 min |
| May 26, 3:43 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 33 min |
| May 26, 4:30 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 12 min |
| May 26, 4:33 PM CDT | Severe Thunderstorm Warning | GID | Webster | 42 min |
| May 26, 4:57 PM CDT | Flash Flood Warning | GID | Clay, Fillmore | 6 hr |
| May 26, 5:12 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 48 min |
| May 26, 5:45 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 22 min |
| May 26, 5:51 PM CDT | Severe Thunderstorm Warning | GID | Kearney, Phelps | 39 min |
| May 26, 3:13 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 47 min |
| May 26, 3:23 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 52 min |
| May 26, 3:43 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 47 min |
| May 26, 4:15 PM CDT | Severe Thunderstorm Warning | GID | Smith | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.